# SDR DL76S030547

- Difficulty date: June 13, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 52,769 hours, 25,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201991005
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE EMERGENCY LIGHT IS BROKEN ON SEAT 2B.  REPLACED LENS AND SHROUD.
